JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHANGE OF SCALE FORMULAS FOR WIENER INTEGRAL OVER PATHS IN ABSTRACT WIENER SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CHANGE OF SCALE FORMULAS FOR WIENER INTEGRAL OVER PATHS IN ABSTRACT WIENER SPACE
Kim, Byoung-Soo; Kim, Tae-Soo;
  PDF(new window)
 Abstract
Wiener measure and Wiener measurability behave badly under the change of scale transformation. We express the analytic Feynman integral over as a limit of Wiener integrals over and establish change of scale formulas for Wiener integrals over for some functionals.
 Keywords
Wiener integral;Feynman integral;change of scale formula for Wiener integral;
 Language
English
 Cited by
1.
GENERALIZED ANALYTIC FEYNMAN INTEGRAL VIA FUNCTION SPACE INTEGRAL OF BOUNDED CYLINDER FUNCTIONALS, Bulletin of the Korean Mathematical Society, 2011, 48, 3, 475  crossref(new windwow)
 References
1.
R. H. Cameron, The translation pathology of Wiener space, Duke Math. J. 21 (1954), 623-628 crossref(new window)

2.
R. H. Cameron and W. T. Martin, The behavior of measure and measurability under change of scale in Wiener space, Bull. Amer. Math. Soc. 53 (1947), 130- 137 crossref(new window)

3.
R. H. Cameron and D. A. Storvick, Some Banach algebras of analytic Feynman integrable functionals, Springer Lecture Notes in Math. 798, Berlin, 1980

4.
R. H. Cameron and D. A. Storvick, Analytic Feynman integral solutions of an integral equations related to the Schrodinger equation, J. D'Analyse Math. 38 (1980), 34-66

5.
R. H. Cameron and D. A. Storvick, Relationships between the Wiener integral and the analytic Feynman integral, Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie II-Numero 17 (1987), 117-133

6.
R. H. Cameron and D. A. Storvick, Change of scale formulas for Wiener integral, Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie II-Numero 17 (1987), 105-115

7.
G. Kallianpur and C. Bromley, Generalized Feynman integrals using analytic continuation in several complex variables, in 'Stochastic Analysis and Application (ed. M.H.Pinsky)', Marcel-Dekker Inc., New York, 1984

8.
G. Kallianpur, D. Kannan, and R. L. Karandikar, Analytic and sequential Feynman integrals on abstract Wiener and Hilbert spaces and a Cameron-Martin for- mula, Ann. Inst. Henri. Poincare 21 (1985), 323-361

9.
Y. S. Kim, A change of scale formula for Wiener integrals of cylinder functionas on abstract Wiener spaces, Internat. J. Math. Math. Sci. 21 (1998), 73-78 crossref(new window)

10.
J. Kuelbs and R. LePage, the law of the iterated logarithm for Brownian motion in a Banach space, Trans. Amer. Math. Soc. 185 (1973), 253-264 crossref(new window)

11.
K. S. Ryu, The Wiener integrals over paths in abstract Wiener spaces, J. Korean Math. Soc. 29 (1992), 317-331

12.
I. Yoo, The analytic Feynman integral over paths in abstract Wiener space, Commun. Korean Math. Soc. 10 (1995), 93-107

13.
I. Yoo and B. S. Kim, Analytic Feynman integrable functions over paths in ab- stract Wiener space, Far East J. Math. Sci. 6 (1998), 319-336

14.
I. Yoo, Y. J. Lee, and B. S. Kim, The analytic Feynman integral over paths in abstract Wiener space II, Far East J. Math. Sci. 1 (1999), 351-366

15.
I. Yoo and D. L. Skoug, A change of scale formula for Wiener integrals on abstract Wiener spaces, Internat. J. Math. Math. Sci. 17 (1994), 239-248 crossref(new window)

16.
I. Yoo and D. L. Skoug, A change of scale formula for Wiener integrals on abstract Wiener spaces II, J. Korean Math. Soc. 31 (1994), 115-129

17.
I. Yoo, T. S. Song, B. S. Kim, and K. S. Chang, A change of scale formula for Wiener integrals of unbounded functions, Rocky Mountain J. Math. 34 (2004), 371-389 crossref(new window)

18.
I. Yoo and G. J. Yoon, Change of scale formulas for Yeh-Wiener integrals, Commun. Korean Math. Soc. 6 (1991), 19-26